| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that they had two instances this week where the port needle either completely stuck and was not able to be retracted or very stiff and was difficult to retract when de-accessing from ports.Removed from patient without engaging simultaneously.There was no delay or compromise in patient care.There was no adverse event or outcome.It was reported this occurred with two devices.This report addresses the second device.